# SDR MK1Y20210324007

- Difficulty date: March 24, 2021
- Submitted: March 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N29430
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 83,191 hours, 13,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 977-1043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM – FUSELAGE SKIN, SEC 45, STA 977 TO STA 1043, STR 2L TO 2R:
AS PER CUSTOMER REQUEST, SATCOM ANTENNA WAS DEACTIVATED AND DISMANTLED FROM A/C. EXISTIN COAX CABLE CUTOUT AND TWO BLEND OUT AREA SHOULD BE REPAIRED. SRM DOESN'T ALLOW SKIN REPAIR DOUBLER TO END IN THE RESTRICTED AREA.
